# SDR DALA2023030701675

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 73,350 hours, 9,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DURNG SVC FOUND WHITE ESCAPE PATH LIGHT INOP AT 47B. CORRECTIVE ACTION: RESECURED SEAT 47B EMERGANCY PATH LIGHT HARNESS. (4088857)
